# SDR DALA13000423268

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 41,731 hours, 18,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT EPSU BATTERY BAD ON OVERNIGHT CHECK.  REPLACED RT EPSU BATTERY AND FUNCTIONAL CHECK WAS NORMAL.
